Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 140707, 17 pages
http://dx.doi.org/10.1155/2014/140707
Research Article

Relational Demonic Fuzzy Refinement

Mathematics Department, King Saud University, P.O. Box 22452, Riyadh 11495, Saudi Arabia

Received 25 February 2014; Accepted 8 July 2014; Published 19 August 2014

Academic Editor: Carlos Conca

Copyright © 2014 Fairouz Tchier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fairouz Tchier, “Relational Demonic Fuzzy Refinement,” Journal of Applied Mathematics, vol. 2014, Article ID 140707, 17 pages, 2014. https://doi.org/10.1155/2014/140707.